# SDR UPS99230475

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Row 9 & 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEAT NR 9 AND 17 AND LT UPPER REAR LAV.  REMOVE AND REPLACE BATTERY PACK.  OPS CHECK GOOD.
